# SDR 96ZZZX1560

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N381DS
- Make and model: Cessna T210L
- Aircraft serial: 21060255
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Solenoid
- Part number: 9881201
- Condition: Malfunction
- Location: Mlg Power Pac
- Part time: 2,924 hours
- Component: 12808021
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR-UP LANDING ON ASPHALT RUNWAY.  NO INJURIES.  ALL LANDING GEAR DOORS OPENED, BUT GEAR FAILED TO EXTEND EITHER ELECTRICALLY OR MANUALLY.  FAILURE CAUSED BY RESIDUE BUILT-UP ON SHAFT OF SOLENOID PN 9881201-1 PREVENTING OPERATION OF MANIFOLD ON POWER PACK.  AFTER SOLENOID SHAFT CLEANED, LANDING GEAR EXTENDED BOTH ELECTRICALLY AND MANUALLY.  SUBMITTER SUGGESTS INSPECTING/CLEANING SOLENOID SHAFT AT 1,000-HOUR INTERVALS.
